# SDR CKSA96007

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Part time: 55,282 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KYIP - GEAR NOT LATCHED LIGHT AND GEAR HORN REMAINED ON AFTER GEAR RETRACTION, RECYCLED GEAR NO HELP.  REPAIRED CHAFED WIRING AT PIN E AND F, ON PLUG P1-2199 ON SECONDARY LANDING GEAR.  GEAR WARNING SWITCH SYSTEM, OPS CHECKS GOOD ON GROUND.  (M)
